# SDR 2007UALA00272

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 30,126 hours, 11,571 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L BOTTLE PRESSURE IS OUT OF LIMITS.  [SUP 05-08-07]  THE DOOR 2L ASSIST BOTTLE BEING BELOW LIMITS WAS A REGULAR OCCURRENCE ON THIS AIRCRAFT. AT THE NEXT OCCURRENCE OF THE SAME FAULT, IT WAS DETERMINED THAT THE DOOR DAMPER CYLINDER WAS FAULTY AND IT WAS REPLACED. OVERHAUL OF THE DAMPER CYLINDER FOUND A PUNCTURED DIAPHRAGM, WHICH WAS ALLOWING A SLOW LEAK IN THE SYSTEM AND RESULTED IN THE CHRONIC LOW ASSIST BOTTLE CONDITION.
